# SDR UPS98228045

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AISLE EEL INOP AT ROWS 13, 14, 15, 18 AND 6 ABC.  ALSO, AFT ENTRY DOOR.  REMOVED AND REPLACED BATT PACKS AS ABOVE, OPS CHECK GOOD.
